Alert archive / Georgia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 344, NWS Atlanta, GA

June 30, 2006Floyd County, Polk County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 30, 2006, 6:56 PM EDT for Floyd County, Polk County, Georgia. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2006, 6:56 PM EDT (22:56 UTC)
Expired
Jun 30, 2006, 7:30 PM EDT
In force
34 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Floyd County, GA, Polk County, GA

The radar

The Atlanta radar (KFFC), 91 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 7:05 PM EDTHAIL 1Fish Creek, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.9 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2006-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 509 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2006-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
509 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
1614 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 302255
SVRFFC
GAC115-233-302330-
/O.NEW.KFFC.SV.W.0344.060630T2256Z-060630T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
656 PM EDT FRI JUN 30 2006

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FLOYD COUNTY IN NORTHWEST GEORGIA
  POLK COUNTY IN NORTHWEST GEORGIA

* UNTIL 730 PM EDT

* AT 652 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL.  THIS
  STORM WAS LOCATED NEAR FISH CREEK...AND MOVING SOUTH AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ARAGON AND ROCKMART.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3418 8505 3416 8527 3390 8522 3391 8505
      3400 8496

$$
2 follow-up statements
000 
WWUS52 KFFC 302302
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
703 PM EDT FRI JUN 30 2006

GAC115-302313-
/O.CAN.KFFC.SV.W.0344.000000T0000Z-060630T2330Z/
FLOYD GA-
703 PM EDT FRI JUN 30 2006

...THE SEVERE THUNDERSTORM WARNING FOR FLOYD COUNTY IS CANCELLED...

.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3410 8504 3409 8527 3401 8528 3390 8522
      3391 8505 3400 8496

$$

GAC233-302330-
/O.CON.KFFC.SV.W.0344.000000T0000Z-060630T2330Z/
POLK GA-
703 PM EDT FRI JUN 30 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR POLK COUNTY...

AT 656 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED
HAIL.  THIS STORM WAS LOCATED NEAR FISH CREEK...AND MOVING SOUTH AT
15 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3410 8504 3409 8527 3401 8528 3390 8522
      3391 8505 3400 8496

$$
000 
WWUS52 KFFC 302321
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
721 PM EDT FRI JUN 30 2006

GAC233-302331-
/O.EXP.KFFC.SV.W.0344.000000T0000Z-060630T2330Z/
POLK GA-
721 PM EDT FRI JUN 30 2006

...THE SEVERE THUNDERSTORM WARNING FOR POLK COUNTY EXPIRES AT 730 PM
EDT...

AT 717 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED.  THIS STORM WAS
LOCATED NEAR FISH CREEK...AND MOVING SOUTH AT 15 MPH.

.

THIS IS STILL A DANGEROUS STORM...IF YOU ARE IN THE PATH OF THIS
STORM MOVE TO A SAFE PLACE INDOORS. IF SEVERE WEATHER IS EXPECTED TO
PERSIST BEYOND THE EXPIRATION TIME OF THIS WARNING...A NEW WARNING
WILL BE ISSUED.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3410 8504 3409 8527 3401 8528 3390 8522
      3391 8505 3400 8496

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 5:55 PM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Jun 30, 5:55 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
555 PM EDT FRI JUN 30 2006

.UPDATE...
NORTHWEST FLOW HAS DONE IT AGAIN. UNSTABLE AIR MASS...COLD AIR
ALOFT...AND A SHORT WAVE IN NORTHWEST FLOW HAS RESULTED IN SHRA/TSRA
DEVELOPMENT ACROSS THE NW. PARAMETERS SUGGEST THAT SOME OF THESE MAY
EVEN BECOME SEVERE...AND IN FACT ONE WARNING ALREADY ISSUED. ADDED
SLIGHT CHANCE TO LOW CHANCE POPS FOR THE NW PART OF THE STATE. WILL
HAVE TO WATCH PROGRESSION OF ACTIVITY TO SEE IF IT MAKES IT DOWN TO
THE ATL METRO AREA. RUC SUGGESTS ACTIVITY WILL DISSIPATE BETWEEN
01Z-03Z JUST SHY OF THE ATLANTA METRO AREA...BUT IT WILL NEED TO BE
WATCHED. SHOULD NOT SEE ANY DEVELOPMENT IN CENTRAL AREAS. NO OTHER
CHANGES AT THIS TIME.

&&

.SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)
HOT AND DRY WEATHER EXPECTED THROUGH THE SHORT TERM FORECAST PERIOD
AS SURFACE AND UPPER LEVEL HIGH PRESSURE BUILDS INTO THE REGION FROM
THE WESTERN ATLANTIC. UPPER LEVEL RIDGE IS NOT OVERLY OPPRESSIVE AND
WITH DEW POINTS CREEPING UP I CANNOT RULE A AN ISOLATED STORM
BUILDING UP ON THE MAXIMUM HEATING SATURDAY OR SUNDAY AFTERNOON...
BUT NOT ENOUGH OF A CHANCE TO INCLUDE IN THE FORECAST FOR NOW. FAST
MOVING SHORTWAVE BRUSHING FAR NORTH GEORGIA TONIGHT SHOULD STAY
SUFFICIENTLY STARVED FOR MOISTURE TO PREVENT ANY CONVECTION WITH IT
ALSO.

.LONG TERM...(MONDAY THROUGH FRIDAY)
AS WE START THE LONG TERM PERIOD MONDAY...THE UPPER RIDGE IS BREAKING
DOWN AS AN UPPER LEVEL TROUGH MOVES INTO THE GREAT LAKES AND UPPER
MISSISSIPPI VALLEY. ALTHOUGH THE SURFACE RIDGE IS STILL OVER THE
STATE AT THAT TIME...ISOLATED TO SCATTERED DIURNAL CONVECTION SHOULD
START MAKING A COMEBACK INTO THE FORECAST AREA. GFS MODEL INDICATES A
FAIRLY IMPRESSIVE UPPER TROUGH DIGS INTO THE EASTERN U.S. FOR THE
SECOND HALF OF NEXT WEEK AS THE WESTERN ATLANTIC SURFACE RIDGE
RETREATS BACK OUT TO SEA. THIS DRIVES A PRETTY SHARP COLD FRONT FOR
THIS TIME OF YEAR INTO THE STATE WEDNESDAY...WITH THE FRONT STALLING
ACROSS THE FORECAST AREA FOR THE LATTER HALF OF THE WEEK. IF THIS
SOLUTION VERIFIES WE MAY BE IN FOR A DECENT CHANCE OF MORE WIDESPREAD
BENEFICIAL RAINFALL ACROSS THE FORECAST AREA WEDNESDAY THROUGH
FRIDAY. WE WILL HAVE TO WATCH AND SEE HOW THIS PLAYS OUT.

&&

.AVIATION...
SCT TSRA ACROSS NORTHWEST GA WILL AFFECT KRMG AND POINTS NORTH
THROUGH 02Z BEFORE DISSIPATING. TSRA NOT EXPECTED TO IMPACT ATL
METRO AIRPORTS INCLUDING KRYY...KMGE OR KVPC. NORTH SFC WINDS WILL
DECREASE TO 2-5KTS AT 02Z.

LARGE DISCREPANCY BETWEEN MODELS ON WIND DIRECTION FOR SAT. GFS AND
NGM GUIDANCE SUGGEST NW SFC FLOW WHILE NAM GUIDANCE (MET) SUGGESTS
NE SFC FLOW. 18Z GFS GRIDDED DATA NOW SHOWING NNE SFC FLOW AT 925MB
AS WELL. WILL COORD WITH ATL FCST PARTNERS AND LOOK AT 18Z DATA
BEFORE DECIDING.

SOME LIGHT HZ/BR EXPECTED AROUND SUNRISE AT SOME EXPOSED AIRPORTS
NAMELY KMCN...KFTY AND KAHN. NO OTHER PROBLEMS EXPECTED.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         69  92  70  92 /   5   0   5   5
ATHENS          64  97  68  95 /   5   0   5   5
GAINESVILLE     67  91  68  91 /   5   5   5   5
ROME            66  98  67  95 /  10   5   5   5
COLUMBUS        68  98  70  96 /   5   5   5   5
MACON           64  98  68  97 /   5   5   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

20/19
Hazardous weather outlook, Jun 30, 5:10 PM EDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
510 PM EDT FRI JUN 30 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-010930-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
510 PM EDT FRI JUN 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT.
SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH 9 PM THIS EVENING
ACROSS NORTHWEST GEORGIA.

.SYNOPSIS...
HIGH PRESSURE WILL REMAIN NORTH OF GEORGIA THROUGH TONIGHT.
TEMPERATURES OVER NORTHWEST GEORGIA WILL FALL FROM THE MID AND UPPER
90S INTO THE 80S BY EVENING.

.PRIMARY HAZARDS...
GUSTY WINDS...HAIL...AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL BE
POSSIBLE WITH THE THUNDERSTORMS.

.DISCUSSION...
THUNDERSTORMS WILL DEVELOP ACROSS THE STEEP TERRAIN OF FAR NORTHWEST
GEORGIA LATE THIS AFTERNOON AND MOVE SLOWLY SOUTHEAST THIS EVENING.
AFTERNOON TEMPERATURES WHICH REACHED THE UPPER 90S IN PARTS OF
NORTHWEST GEORGIA HAVE ALLOWED INSTABILITY TO BECOME QUITE HIGH.
CAPE VALUES WILL AVERAGE AROUND 2000 INTO EARLY THIS EVENING BEFORE
DROPPING TO NEAR ZERO AFTER 10 PM. VERTICAL WIND SHEAR WILL BE
MARGINAL BUT STILL SUFFICIENT TO HELP MAINTAIN THUNDERSTORMS.
ISOLATED THUNDERSTORMS COULD PRODUCE HAIL UP TO 1 INCH IN DIAMETER
THROUGH 7 PM THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE IS A CHANCE OF THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA
MONDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 30, 5:35 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EDT FRI JUN 30 2006

GAZ001-002-302200-
535 PM EDT FRI JUN 30 2006

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
DADE AND WALKER COUNTIES UNTIL 600 PM EDT...

AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RISING FAWN...MOVING SOUTHEAST AT 20 MPH.
THIS STORM WILL AFFECT CEDAR GROVE AS WELL AS FAR SOUTHERN DADE
COUNTY.
Special weather statement, Jun 30, 5:56 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
556 PM EDT FRI JUN 30 2006

GAZ011-019-302230-
556 PM EDT FRI JUN 30 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN FLOYD AND
CHATTOOGA COUNTIES UNTIL 630 PM EDT...

AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LYERLY...MOVING SOUTH AT 15 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS FLOYD AND CHATTOOGA COUNTIES...INCLUDING
THE CITIES OF CHATTOOGAVILLE AND COOSA. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Jun 30, 5:59 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 PM EDT FRI JUN 30 2006

GAZ002-003-302230-
559 PM EDT FRI JUN 30 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN WALKER AND
CATOOSA COUNTIES UNTIL 630 PM EDT...

AT 557 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LAKEVIEW...MOVING SOUTH AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 30 MPH AS THEY MOVE
ACROSS WALKER AND CATOOSA COUNTIES. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE LAKEVIEW AND CHICKAMAUGA. BRIEF HEAVY DOWNPOURS
MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 30, 6:26 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
626 PM EDT FRI JUN 30 2006

GAZ019-030-302300-
626 PM EDT FRI JUN 30 2006

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
POLK AND FLOYD COUNTIES UNTIL 700 PM EDT...

AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES NORTHWEST ETNA...MOVING
SOUTHEAST AT 15 MPH. THIS STORM WILL AFFECT WESTERN POLK COUNTY
AFTER 645 PM. ANOTHER STRONG STORM OVER SOUTHERN CHATOOGA COUNTY
WILL AFFECT WESTERN FLOYD COUNTY. THIS STORM WILL REMAIN WEST OF
ROME.
Special weather statement, Jun 30, 6:46 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
646 PM EDT FRI JUN 30 2006

GAZ001-002-302315-
646 PM EDT FRI JUN 30 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN DADE AND
WALKER COUNTIES UNTIL 715 PM EDT...

AT 643 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TRENTON...MOVING SOUTHEAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 30 MPH AS THEY MOVE
ACROSS DADE AND WALKER COUNTIES. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE TRENTON AND CEDAR GROVE. BRIEF HEAVY DOWNPOURS MAY
CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 30, 6:52 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
652 PM EDT FRI JUN 30 2006

GAZ019-030-302315-
652 PM EDT FRI JUN 30 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN POLK AND FLOYD
COUNTIES UNTIL 715 PM EDT...

AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF LINDALE...MOVING SOUTH AT 10
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 30 MPH AS THEY MOVE
ACROSS POLK AND FLOYD COUNTIES. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE FISH CREEK AND ROCKMART. BRIEF HEAVY DOWNPOURS MAY
CAUSE PONDING OF WATER ON ROADWAYS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 4:41 PM EDTSevere Thunderstorm WarningFFCWalker, Whitfield34 min
Jun 30, 5:14 PM EDTSevere Thunderstorm WarningFFCCatoosa31 min
Jun 30, 6:11 PM EDTSevere Thunderstorm WarningFFCWalker34 min
Jun 30, 7:46 PM EDTSevere Thunderstorm WarningFFCCatoosa29 min
Jun 30, 7:48 PM EDTSevere Thunderstorm WarningFFCWhitfield27 min
Jun 30, 7:50 PM EDTSevere Thunderstorm WarningFFCMurray25 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.